# SDR AALA20120227003

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 91,939 hours, 18,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN FROM STATIONS 1165 TO 1180.  CUT OUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER PER SRM 53-00-01-2R.
